# SDR SWAA2018100425754

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 44,339 hours, 21,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR EGRESS STRIPS BY AFT WHEELCHAIR CLOSET DELAMINATED.  R&R EGRESS STRIPS PER DWG.
